×

zbMATH — the first resource for mathematics

Asymptotic equivalence of difference equations in Banach space. (English) Zbl 1318.39004
AlSharawi, Ziyad (ed.) et al., Theory and applications of difference equations and discrete dynamical systems. ICDEA, Muscat, Oman, May 26–30, 2013. Berlin: Springer (ISBN 978-3-662-44139-8/hbk; 978-3-662-44140-4/ebook). Springer Proceedings in Mathematics & Statistics 102, 215-222 (2014).
Summary: A conjugacy technique is applied to an analysis of asymptotic equivalence of nonautonomous linear and semilinear difference equations in Banach spaces.
For the entire collection see [Zbl 1297.39001].

MSC:
39A10 Additive difference equations
PDF BibTeX XML Cite
Full Text: DOI